# SDR KPVA201101

- Difficulty date: January 14, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 44,818 hours, 62,602 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: MS21250H08056
- Condition: Broken
- Location: Zone 200
- Component: Strut, Dhav
- Component part number: 85320338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING FOR POSSIBLE HYDRAULIC LEAK AT THE RT WING ROOT, MAINTENANCE DISCOVERED THAT ONE OF THE WING BOLTS FOR THE REAR SPAR STEEL SUPPORT STRUTS HAD FAILED. THE BOLT HEAD HAD SEPARATED FROM THE SHANK OF THE BOLT AND WAS DANGLING FROM THE SAFETY WIRE. UPON REMOVAL, IT APPEARS THAT CORROSION MAY HAVE BEEN A FACTOR IN THE FAILURE. THE INCIDENT HAS BEEN REPORTED TO THE MANUFACTURER AND THE AFFECTED PARTS ARE IN QUARANTINE AWAITING DISPOSITION. THE LOCATION IS AT STATION X424.12, Z174.54 ON THE RIGHT SIDE OF THE AIRCRAFT AND IS THE FORWARD OUTBOARD BOLT OF THE REAR SPAR SUPPORT STRUT (HOCKEY STICK).
